# SDR ASOA201000699

- Difficulty date: May 8, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 12,875 hours, 11,147 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT SEAT TRACKS CORRODED AT LBL 9 AND RBL 9 AND RBL 27.  REMOVED CORROSION ON CARGO COMP SEAT TRACKS LBL 9, RBL 9 AND RBL 27 IAW SRM 51-21-06 STEP 3D 1, 2 & 3.  COMPLIED WITH SRM 51-12-00. PERFORMED LPI ON BLENDED AREAS ON CARGO BAY SEAT TRACKS LBL 9, RBL 9 AND RBL 27 IAW NDTM 51-20-08. NO INDICATIONS NOTED AT THIS TIME.  INSTALLED NEW SCREWS IN CARGO BAY SEAT RAILS IAW AMM 53-01-11-400-802 PROCEDURE 2 PARA, B STEPS 6 AND 7. APPLIED CORROSION PREVENTION TREATMENT IAW SRM 51-21-11 PARA.
